Devanathan, R and Parvathamma, S (1983) Flow of micropolar fluid through a tube with stenosis. In: Medical, & Biological Engineering & Computing, 21 (4). pp. 438-445.
fulltext.pdf - Published Version
Restricted to Registered users only
Download (518Kb) | Request a copy
mathematical model for the steady flow of non-Newtonian fluid through a stenotic region is presented. The results indicate that the general shape and size of the stenosis together with rheological properties of blood are important in understanding the flow characteristics and the presence of flow separation.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||21 Jul 2009 13:38|
|Last Modified:||19 Sep 2010 05:33|
Actions (login required)